# SDR TAOA109502

- Difficulty date: October 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925TS
- Make and model: Boeing 727227
- Aircraft serial: 21244
- System (JASC): 2150 · Cabin Cooling System
- Part: Pack Valve
- Part number: 3216741
- Condition: Failed
- Location: Right
- Component: Garrtt
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

SMOKE IN CABIN.  FOUND RIGHT PACK VALVE STUCK OPEN.  NUMEROUS LEAKS FOUND IN VICINITY OF VALVE.  REPLACED PACK VALVE.  REPLACED COUPLING SEALS.  OPERATIONAL CHECK AND LEAK CHECK OK.  (X)
